Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 12:25:35 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632655
  • Total Topics: 47924
  • Online Today: 288
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: discoloration of eye and skin and some other complications  (Read 1086 times)

0 Members and 1 Guest are viewing this topic.

Offline sisterly

  • member
  • Posts: 2
discoloration of eye and skin and some other complications
« on: November 25, 2013, 10:22:49 PM »
hi!
i am new here.
we are from south east asia, my brother is tested positive some 2 yrs ago. he had been hospitalized so many times: first was due to tb meningitis, and more recently due to so much tummy pain and was not diagnosed properly because the cost of hospitalization was just too much for us that we had to check him out of the hospital.

now he is at home, we trying to take care of him. he seemed to be getting well, but he always get tired and we worry of cardiovascular related problems.

his cd4 is 387. that's all i know.

now, we noticed that his eyes are yellow and his skin starting to get really yellow too.

he acts like a child as well, asking us to buy him foods and this and that... i do not worry about this much because we consider that as one good sign..

what i worry is his skin discoloration, and his frequent cry of tummy pain.

pls pls give us some light about this.

Offline Jeff G

  • Administrator
  • Member
  • Posts: 10,876
  • How am I doing Beren ?
Re: discoloration of eye and skin and some other complications
« Reply #1 on: November 25, 2013, 10:32:24 PM »
Welcome to the forum . I moved your thread into the someone I care about forum , please post all your questions here .

Your brother needs to see a doctor right away , the yellowing of his skin and eyes and the belly pain could be a serious sign of liver disease . You need to get him medical attention right away . Another sign of liver damage is ammonia build up and that can cause disorientation . Get him some help asap .   

Offline sisterly

  • member
  • Posts: 2
Re: discoloration of eye and skin and some other complications
« Reply #2 on: November 26, 2013, 07:49:54 PM »
he was tested with some abnormalities in his cardio..that affects his gall bladder and liver.. some medical terms i cannot understand. so he's given medication for his heart..and after that the gall bladder or the liver will then be treated if problems still persist...

in a country such as ours, we really don;t know where to get help..which doctor to consult.

i just rely now on research (such as in this forum). i am now confused because i read in other thread that POZ meds may need to be changed or vary depending on the body's reaction. how do we know? i am far from my brother but he keeps calling/txting me .. we of course want to help him... i just have to let this out... sorry


Offline Jeff G

  • Administrator
  • Member
  • Posts: 10,876
  • How am I doing Beren ?
Re: discoloration of eye and skin and some other complications
« Reply #3 on: November 26, 2013, 07:57:52 PM »
he was tested with some abnormalities in his cardio..that affects his gall bladder and liver.. some medical terms i cannot understand. so he's given medication for his heart..and after that the gall bladder or the liver will then be treated if problems still persist...

in a country such as ours, we really don;t know where to get help..which doctor to consult.

i just rely now on research (such as in this forum). i am now confused because i read in other thread that POZ meds may need to be changed or vary depending on the body's reaction. how do we know? i am far from my brother but he keeps calling/txting me .. we of course want to help him... i just have to let this out... sorry



Its very important for your brother to be in the care of a doctor who can monitor his medication and labs . I'm not sure where he is located but this website may have some helpful information . 

http://www.aidsmap.com/e-atlas


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.